MAUDE Adverse Event Report: Alcon Research, LLC - Alcon Precision Device Phaco Tip; Unit, phacofragmentation

Alcon Research, LLC - Alcon Precision Device Phaco Tip; Unit, phacofragmentation
Catalog Number 8065750261
Medical Device Problem Codes Obstruction of Flow (2423); Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare professional reported that, at the beginning of the chop step, an obstruction occurred, and an error code indicating a loose phacoemulsification tip was displayed during intraocular lens implantation surgery.The surgery was completed on the same day; however, details regarding the completion of the procedure were unknown.There was no information provided regarding patient impact.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.

Brand Name
Phaco Tip
Common Device Name
Unit, phacofragmentation
Manufacturer (Section D)
Alcon Research, LLC - Alcon Precision Device
714 columbia avenue
sinking spring PA 19608
Manufacturer (Section G)
Alcon Research, LLC - Alcon Precision Device
714 columbia avenue
sinking spring PA 19608
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50932289
Report Number2523835-2026-00982
Device Sequence Number21513356
Product Code HQC
UDI-Device Identifier00380657502615
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K161794
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065750261
Device Lot Number17UW9C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/06/2026
Initial Report FDA Received Date09/29/2026
Date Device Manufactured12/12/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Hand Piece
Patient SexUnknown